# SDR USAA2011101000016

- Difficulty date: September 29, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 35,683 hours, 19,629 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D2815007200200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - PITTING CORROSION IN NUMEROUS COUNTERSINK HOLES OF RIGHT WING LOWER FUEL TANK PANEL 640HB BETWEEN RIB 13 TO RIB 14.  REPLACED RIGHT WING LOWER FUEL TANK PANEL 640HB IAW A319 AMM 57-27-11-400-002.
